| Model Number |
02.07.4402L |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
04/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review: lot 2105145: (b)(4) items manufactured and released on 02-09-2021.Expiration date: 2026-07-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
At about 1 year and 7 months from previous revision (from competitor components to gmk revision) the patient came in reporting pain due to a loose femur.The surgeon revised the insert, femur, post, stems, and augments.The surgery was completed successfully.